Aggrenox (aspirin; dipyridamole) 25; 200 mg/1; mg/1 oral capsule

01A pill
Aspirin 25 MG / Dipyridamole 200 MG Oral Capsule [Aggrenox]
Boehringer Ingelheim Pharmaceuticals, Inc.

This red, white, capsule pill imprinted with 01A is a Aspirin 25 MG / Dipyridamole 200 MG Oral Capsule [Aggrenox], per the NIH.

Aggrenox is a human prescription drug. The active pharmaceutical ingredient is aspirin; dipyridamole and is classified as, "Cyclooxygenase Inhibitors [MoA], Decreased Prostaglandin Production [PE], Nonsteroidal Anti-inflammatory Compounds [Chemical/Ingredient], Nonsteroidal Anti-inflammatory Drug [EPC], Decreased Platelet Aggregation [PE], Platelet Aggregation Inhibitor [EPC]."

This pill is made by Boehringer Ingelheim Pharmaceuticals, Inc.